| Model Number |
AZURION 7 B12 |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that there was artifact in the image.The system was in clinical use at the time of the reported event.The procedure was cancelled and rescheduled.There was no allegation of injury to the patient or user.An investigation into this complaint has been initiated by philips.